# SDR AALA202203110860

- Difficulty date: February 25, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,337 hours, 14,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON TRANSITION ANGLE LOCATED BETWEEN STA 727-767 AND BUTT LINE 33. SPLICED IN NEW PIECE OF TRANSITION PANEL PER SRM 53-00-53--2R.
